# SDR I5PA2021110775701

- Difficulty date: November 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,335 hours, 33,472 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: 3B413A
- Part serial: N3202
- Condition: Faulty
- Location: E&E
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: C2 HYD ELEC PUMP INOP
CORRECTIVE ACTION: REMOVED AND REPLACED C2 HYD ELEC PUMP ELCU IAW AMM 29-11-67. OPS CEHCK OK.
